# SDR SWAA2014030725852

- Difficulty date: February 26, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N365SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26576
- Aircraft time: 67,951 hours, 56,712 cycles
- System (JASC): 5711 · Wing Spar
- Part: Angle
- Part number: 6550820
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING REAR SPAR ANGLE CRACKED AT WBL 70.85.  R & R ANGLE IAW SRM.
